Prime ideals of subrings of matrix rings
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 211-217
Printed June 1, 2004
Jang-Ho Chun, June-Won Park
Yeungnam University, Kyungil University
Abstract : In a ring $R_n(K,J)$ where $K$ is a commutative ring with identity and $J$ is an ideal of $K$, all prime ideals of $R_n(K,J)$ are of the form either $M_n(P)$ or $R_n(P,P\cap J)$. Therefore there is a one to one correspondence between prime ideals of $K$ not containing $J$ and prime ideals of $R_n(K,J)$.
Keywords : ideals, prime ideals
MSC numbers : 16D25, 16N60
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd